# SDR REXA2018102600998

- Difficulty date: October 16, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 235 IS CRACKED IN 2 SPOTS AROUND UPPER RIVITS JUST BELOW THE PILOT'S SIDE WINDSHIELD. REMOVED CRACKED FRAME AND REPLACED WITH NEW FRAME IAW SRM 51-42-06.
